# SDR SWAA102251

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 37,218 hours, 21,457 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 111A2401
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING FRONT SPAR CHORD FITTING CRACKED AT BS 540+7, RBL 54.  REMOVED AND REPLACED FITTING PER SRM.
